# SDR UALA2009042301177

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 65,749 hours, 18,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 362624
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP COMING UP ROWS 9 TO 11.  SECURED STRIP.
